8 doctors weighed in:

I saw my internist for skin cysts that turn into boils, burst, shrink, and then reform again. They often form open tracks. She called them furnaces. They are on my breasts, jaw line, groin, and upper thighs. Can these be caused by CellCept?

8 doctors weighed in
Dr. Jana Tomsky Corvalan
Family Medicine
6 doctors agree

In brief: It may..

Cellcept is in general Immunosuppressant.
For reason to prevent rejection of transplants etc.. Any decreases of immunity can make you prone to infections. Skin infections as boils is one of them. Make sure pus was cultured for appropriate treatment choice of Antibiotics if needed.Drainage of pus and meticulous hygiene to prevent spread is important. Please, follow up w your doc. for exam and test

In brief: It may..

Cellcept is in general Immunosuppressant.
For reason to prevent rejection of transplants etc.. Any decreases of immunity can make you prone to infections. Skin infections as boils is one of them. Make sure pus was cultured for appropriate treatment choice of Antibiotics if needed.Drainage of pus and meticulous hygiene to prevent spread is important. Please, follow up w your doc. for exam and test
Thank
Dr. Stuart Hickerson
Family Medicine

In brief: Staph

Likely recurrent staph infection.
Yes the CellCept is likely a cause for this. However , I do not know why you are on Cellcept, but usually it for either overactive immune problems.

In brief: Staph

Likely recurrent staph infection.
Yes the CellCept is likely a cause for this. However , I do not know why you are on Cellcept, but usually it for either overactive immune problems.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available